# SDR AT0000353

- Difficulty date: June 23, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HAND OUTBOARD LOWER SPAR CAP WAS CORRODED.  REMOVED CORROSION, FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR ANGLE IAW DC9 SRM 57-09 FIGURE 11, 51-10-3.
